English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Designing Networks with Good Equilibria under Uncertainty

MPS-Authors
/persons/resource/persons228596

Sgouritsa,  Alkmini
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Christodoulou, G., & Sgouritsa, A. (2019). Designing Networks with Good Equilibria under Uncertainty. SIAM Journal on Computing, 48(4), 1364-1396. doi:10.1137/16M1096694.


Cite as: http://hdl.handle.net/21.11116/0000-0002-AEC7-A
Abstract
There is no abstract available